Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes
Adhesion(s) (1695); Nausea (1970); Pain (1994); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hernia.It was reported that after the implant, the patient experienced adhesions, small bowel obstruction, disintegrated mesh, pain, nausea, leukocytosis, and recurrence.Post-operative patient treatment included revision surgery.